Alert archive / Alabama / Freeze Warnings in 2007

Freeze Warning 4, NWS Mobile, AL

April 6, 2007Greene County, Perry County, Wayne County, Mississippi; 10 counties in Alabama

NWS Mobile, AL issued this freeze warning at Apr 6, 2007, 3:59 AM CDT for Greene County, Perry County, Wayne County, Mississippi; 10 counties in Alabama. It took effect at Apr 7, 2007, 1:00 AM CDT. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 6, 2007, 3:59 AM CDT (08:59 UTC)
In effect from
Apr 7, 2007, 1:00 AM CDT
Expired
Apr 7, 2007, 4:16 AM CDT
In force
3 hr
Issued by
NWS Mobile, AL

Counties Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, Greene County, MS, Perry County, MS, Wayne County, MS

The radar

The Mobile radar (KMOB), 113 km from the middle of the area, began a volume at 08:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 9.0 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2007-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2007-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.193958Sfc1 km3 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2605 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
-23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KMOB 060859
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
359 AM CDT FRI APR 6 2007

...FREEZING TEMPERATURES EXPECTED OVER INLAND SOUTHEAST
MISSISSIPPI...SOUTHWEST ALABAMA AND INLAND SECTIONS OF THE WESTERN
FLORIDA PANHANDLE THIS WEEKEND...

.A SERIES OF FRONT WILL CONTINUE TO BRING UNSEASONABLY COLD AIR OVER
THE AREA...WITH FREEZING TEMPERATURES EXPECTED NORTH OF THE
ALABAMA...FLORIDA STATE LINE TONIGHT...NORTH OF INTERSTATE 20
SATURDAY NIGHT.

ALZ051>060-MSZ067-075-076-061700-
/O.NEW.KMOB.FZ.W.0004.070407T0600Z-070407T1400Z/
/O.NEW.KMOB.FZ.A.0002.070408T0600Z-070408T1300Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-WAYNE-PERRY-GREENE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...
LEAKESVILLE...MCLAIN
359 AM CDT FRI APR 6 2007

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT SATURDAY...
...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT SATURDAY. A
FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT
FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. 

A SERIES OF FRONT WILL CONTINUE TO BRING UNSEASONABLY COLD AIR OVER
THE AREA...WITH FREEZING TEMPERATURES EXPECTED NORTH OF THE
ALABAMA...FLORIDA STATE LINE TONIGHT...NORTH OF INTERSTATE 20
SATURDAY NIGHT.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

$$

ALZ061-062-FLZ001-003-005-MSZ078-079-061700-
/O.NEW.KMOB.FZ.A.0002.070408T0600Z-070408T1300Z/
UPPER MOBILE-UPPER BALDWIN-INLAND ESCAMBIA-INLAND SANTA ROSA-
INLAND OKALOOSA-STONE-GEORGE-
INCLUDING THE CITIES OF...PRICHARD...SARALAND...BAY MINETTE...
CENTURY...FLOMATON...MOLINO...JAY...CRESTVIEW...WIGGINS...
LUCEDALE
359 AM CDT FRI APR 6 2007

...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH
SUNDAY MORNING. 

A SERIES OF FRONT WILL CONTINUE TO BRING UNSEASONABLY COLD AIR OVER
THE AREA...WITH FREEZING TEMPERATURES EXPECTED OF INTERSTATE 20
SATURDAY NIGHT.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

$$
5 follow-up statements
000 
WWUS74 KMOB 061159 CCA
NPWMOB

URGENT - WEATHER MESSAGE...CORRECTION TO INTERSTATE REFERENCE
NATIONAL WEATHER SERVICE MOBILE AL
359 AM CDT FRI APR 6 2007

...FREEZING TEMPERATURES EXPECTED OVER INLAND SOUTHEAST
MISSISSIPPI...SOUTHWEST ALABAMA AND INLAND SECTIONS OF THE WESTERN
FLORIDA PANHANDLE THIS WEEKEND...

.A SERIES OF FRONT WILL CONTINUE TO BRING UNSEASONABLY COLD AIR OVER
THE AREA...WITH FREEZING TEMPERATURES EXPECTED NORTH OF THE
ALABAMA...FLORIDA STATE LINE TONIGHT...NORTH OF INTERSTATE 20
SATURDAY NIGHT.

ALZ051>060-MSZ067-075-076-061700-
/O.NEW.KMOB.FZ.W.0004.070407T0600Z-070407T1400Z/
/O.NEW.KMOB.FZ.A.0002.070408T0600Z-070408T1300Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-WAYNE-PERRY-GREENE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...
LEAKESVILLE...MCLAIN
359 AM CDT FRI APR 6 2007

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT SATURDAY...
...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT SATURDAY. A
FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT
FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. 

A SERIES OF FRONT WILL CONTINUE TO BRING UNSEASONABLY COLD AIR OVER
THE AREA...WITH FREEZING TEMPERATURES EXPECTED NORTH OF THE
ALABAMA...FLORIDA STATE LINE TONIGHT...NORTH OF INTERSTATE 10
SATURDAY NIGHT.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

$$

ALZ061-062-FLZ001-003-005-MSZ078-079-061700-
/O.NEW.KMOB.FZ.A.0002.070408T0600Z-070408T1300Z/
UPPER MOBILE-UPPER BALDWIN-INLAND ESCAMBIA-INLAND SANTA ROSA-
INLAND OKALOOSA-STONE-GEORGE-
INCLUDING THE CITIES OF...PRICHARD...SARALAND...BAY MINETTE...
CENTURY...FLOMATON...MOLINO...JAY...CRESTVIEW...WIGGINS...
LUCEDALE
359 AM CDT FRI APR 6 2007

...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH
SUNDAY MORNING. 

A SERIES OF FRONT WILL CONTINUE TO BRING UNSEASONABLY COLD AIR OVER
THE AREA...WITH FREEZING TEMPERATURES EXPECTED OF INTERSTATE 10
SATURDAY NIGHT.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

$$
000 
WWUS74 KMOB 061810
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
110 PM CDT FRI APR 6 2007

...FREEZING TEMPERATURES EXPECTED OVER INLAND SOUTHEAST
MISSISSIPPI...SOUTHWEST ALABAMA AND INLAND SECTIONS OF THE
WESTERN FLORIDA PANHANDLE THIS WEEKEND...

.A SERIES OF FRONTS WILL CONTINUE TO BRING UNSEASONABLY COLD AIR
OVER THE AREA...WITH FREEZING TEMPERATURES EXPECTED NORTH OF THE
ALABAMA...FLORIDA STATE LINE TONIGHT AND NORTH OF INTERSTATE 10
SATURDAY NIGHT.

ALZ051>060-MSZ067-075-076-070215-
/O.CON.KMOB.FZ.W.0004.070407T0600Z-070407T1400Z/
/O.CON.KMOB.FZ.A.0002.070408T0600Z-070408T1300Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-WAYNE-PERRY-GREENE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...
LEAKESVILLE...MCLAIN
110 PM CDT FRI APR 6 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
SATURDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH SUNDAY MORNING...

A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
SATURDAY. A FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY
NIGHT THROUGH SUNDAY MORNING. 

A SERIES OF FRONT WILL CONTINUE TO BRING UNSEASONABLY COLD AIR
OVER THE AREA...WITH FREEZING TEMPERATURES EXPECTED NORTH OF THE
ALABAMA...FLORIDA STATE LINE TONIGHT...NORTH OF INTERSTATE
10 SATURDAY NIGHT.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

$$

ALZ061-062-FLZ001-003-005-MSZ078-079-070215-
/O.CON.KMOB.FZ.A.0002.070408T0600Z-070408T1300Z/
UPPER MOBILE-UPPER BALDWIN-INLAND ESCAMBIA-INLAND SANTA ROSA-
INLAND OKALOOSA-STONE-GEORGE-
INCLUDING THE CITIES OF...PRICHARD...SARALAND...BAY MINETTE...
CENTURY...FLOMATON...MOLINO...JAY...CRESTVIEW...WIGGINS...
LUCEDALE
110 PM CDT FRI APR 6 2007

...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH SUNDAY MORNING...

A FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH
SUNDAY MORNING. 

A SERIES OF FRONT WILL CONTINUE TO BRING UNSEASONABLY COLD AIR
OVER THE AREA...WITH FREEZING TEMPERATURES EXPECTED OF INTERSTATE
10 SATURDAY NIGHT.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

$$
000 
WWUS74 KMOB 070248
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
948 PM CDT FRI APR 6 2007

...FREEZING TEMPERATURES EXPECTED OVER INLAND SOUTHEAST
MISSISSIPPI...SOUTHWEST ALABAMA AND INLAND SECTIONS OF THE
WESTERN FLORIDA PANHANDLE THIS WEEKEND...

.A SERIES OF FRONTS WILL CONTINUE TO BRING UNSEASONABLY COLD AIR
OVER THE AREA...WITH FREEZING TEMPERATURES EXPECTED NORTH OF THE
ALABAMA...FLORIDA STATE LINE TONIGHT AND NORTH OF INTERSTATE
10 SATURDAY NIGHT.

ALZ051>060-MSZ067-075-076-071100-
/O.CON.KMOB.FZ.W.0004.070407T0600Z-070407T1400Z/
/O.CON.KMOB.FZ.A.0002.070408T0600Z-070408T1300Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-WAYNE-PERRY-GREENE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...
LEAKESVILLE...MCLAIN
948 PM CDT FRI APR 6 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
SATURDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH SUNDAY MORNING...

A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
SATURDAY. A FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY
NIGHT THROUGH SUNDAY MORNING. 

A SERIES OF FRONT WILL CONTINUE TO BRING UNSEASONABLY COLD AIR
OVER THE AREA...WITH FREEZING TEMPERATURES EXPECTED NORTH OF THE
ALABAMA...FLORIDA STATE LINE TONIGHT...NORTH OF INTERSTATE
10 SATURDAY NIGHT.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

$$

ALZ061-062-FLZ001-003-005-MSZ078-079-071100-
/O.CON.KMOB.FZ.A.0002.070408T0600Z-070408T1300Z/
UPPER MOBILE-UPPER BALDWIN-INLAND ESCAMBIA-INLAND SANTA ROSA-
INLAND OKALOOSA-STONE-GEORGE-
INCLUDING THE CITIES OF...PRICHARD...SARALAND...BAY MINETTE...
CENTURY...FLOMATON...MOLINO...JAY...CRESTVIEW...WIGGINS...
LUCEDALE
948 PM CDT FRI APR 6 2007

...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH SUNDAY MORNING...

A FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH
SUNDAY MORNING. 

A SERIES OF FRONT WILL CONTINUE TO BRING UNSEASONABLY COLD AIR
OVER THE AREA...WITH FREEZING TEMPERATURES EXPECTED OF INTERSTATE
10 SATURDAY NIGHT.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

$$
000 
WWUS74 KMOB 070310 CCA
NPWMOB

URGENT - WEATHER MESSAGE...CORRECTED...
NATIONAL WEATHER SERVICE MOBILE AL
948 PM CDT FRI APR 6 2007

...FREEZING TEMPERATURES EXPECTED OVER INLAND SOUTHEAST
MISSISSIPPI...SOUTHWEST ALABAMA AND INLAND SECTIONS OF THE
WESTERN FLORIDA PANHANDLE THIS WEEKEND...

.STRONG HIGH PRESSURE WILL CONTINUE TO BRING UNSEASONABLY COLD AIR 
OVER THE REGION...WITH FREEZING TEMPERATURES EXPECTED GENERALLY 
NORTH OF A LINE FROM ANDALUSIA ALABAMA TO NEW AUGUSTA MISSISSIPPI 
TONIGHT...AND GENERALLY NORTH OF INTERSTATE 10 SATURDAY NIGHT.

ALZ051>060-MSZ067-075-076-071100-
/O.CON.KMOB.FZ.W.0004.070407T0600Z-070407T1400Z/
/O.CON.KMOB.FZ.A.0002.070408T0600Z-070408T1300Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-WAYNE-PERRY-GREENE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...
LEAKESVILLE...MCLAIN
948 PM CDT FRI APR 6 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
SATURDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH SUNDAY MORNING...

A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
SATURDAY. A FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY
NIGHT THROUGH SUNDAY MORNING. 

.STRONG HIGH PRESSURE WILL CONTINUE TO BRING UNSEASONABLY COLD AIR 
OVER THE REGION...WITH FREEZING TEMPERATURES EXPECTED GENERALLY 
NORTH OF A LINE FROM ANDALUSIA ALABAMA TO NEW AUGUSTA MISSISSIPPI 
TONIGHT...AND GENERALLY NORTH OF INTERSTATE 10 SATURDAY NIGHT.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR 
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE 
VEGETATION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

$$

ALZ061-062-FLZ001-003-005-MSZ078-079-071100-
/O.CON.KMOB.FZ.A.0002.070408T0600Z-070408T1300Z/
UPPER MOBILE-UPPER BALDWIN-INLAND ESCAMBIA-INLAND SANTA ROSA-
INLAND OKALOOSA-STONE-GEORGE-
INCLUDING THE CITIES OF...PRICHARD...SARALAND...BAY MINETTE...
CENTURY...FLOMATON...MOLINO...JAY...CRESTVIEW...WIGGINS...
LUCEDALE
948 PM CDT FRI APR 6 2007

...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH SUNDAY MORNING...

A FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH
SUNDAY MORNING. 

STRONG HIGH PRESSURE WILL CONTINUE TO BRING UNSEASONABLY COLD AIR 
OVER THE AREA...WITH FREEZING TEMPERATURES EXPECTED NORTH OF 
INTERSTATE 10 SATURDAY NIGHT.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

$$
000 
WWUS74 KMOB 070916
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
416 AM CDT SAT APR 7 2007

...FREEZE WARNING CANCELED FOR THIS MORNING BUT VERY COLD
TEMPERATURES IN STORE FOR THE REGION SATURDAY NIGHT...

.A COLD DOME OF HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE REGION
THROUGH TONIGHT AND BRING RECORD BREAKING COLD TEMPERATURES TO THE
REGION. SUBFREEZING TEMPERATURES WILL OCCUR AT ALL AREAS NORTH OF
INTERSTATE 10...AND IN PATCHES SOUTH OF INTERSTATE 10 EXCEPT FOR
COASTAL AREAS.

ALZ051>060-MSZ067-075-076-071715-
/O.CAN.KMOB.FZ.W.0004.000000T0000Z-070407T1400Z/
/O.UPG.KMOB.FZ.A.0002.070408T0600Z-070408T1300Z/
/O.NEW.KMOB.FZ.W.0005.070408T0300Z-070408T1400Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-WAYNE-PERRY-GREENE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...
LEAKESVILLE...MCLAIN
416 AM CDT SAT APR 7 2007

...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT
SUNDAY...
...FREEZE WARNING IS CANCELLED FOR THIS MORNING...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELED THE FREEZE
WARNING FOR THIS MORNING AND ISSUED A NEW FREEZE WARNING FOR
TONIGHT...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT
SUNDAY.

A VERY UNUSUAL BLAST OF COLD AIR WILL FLOW INTO THE REGION TONIGHT
AND SMASH EXISTING RECORD LOW TEMPERATURES. TEMPERATURES WILL DROP
BELOW FREEZING AFTER 10 PM AND REMAIN BELOW FREEZING UNTIL 9 AM
SUNDAY MORNING. THESE COLD TEMPERATURES POSE A DANGER TO PEOPLE AND
PETS WITHOUT ADEQUATE PROTECTION FROM THE COLD AND SENSITIVE
VEGETATION.

A FREEZE WARNING MEANS SUB- FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE
VEGETATION.

$$

ALZ061-062-FLZ001-003-005-MSZ078-079-071715-
/O.UPG.KMOB.FZ.A.0002.070408T0600Z-070408T1300Z/
/O.NEW.KMOB.FZ.W.0005.070408T0300Z-070408T1400Z/
UPPER MOBILE-UPPER BALDWIN-INLAND ESCAMBIA-INLAND SANTA ROSA-
INLAND OKALOOSA-STONE-GEORGE-
INCLUDING THE CITIES OF...PRICHARD...SARALAND...BAY MINETTE...
CENTURY...FLOMATON...MOLINO...JAY...CRESTVIEW...WIGGINS...
LUCEDALE
416 AM CDT SAT APR 7 2007

...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FREEZE WARNING
WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT SUNDAY.

A VERY UNUSUAL BLAST OF COLD AIR WILL FLOW INTO THE REGION TONIGHT
AND SMASH EXISTING RECORD LOW TEMPERATURES. TEMPERATURES WILL DROP
BELOW FREEZING AFTER 10 PM AND REMAIN BELOW FREEZING UNTIL 9 AM
SUNDAY MORNING. THESE COLD TEMPERATURES POSE A DANGER TO PEOPLE AND
PETS WITHOUT ADEQUATE PROTECTION FROM THE COLD AND SENSITIVE
VEGETATION.

A FREEZE WARNING MEANS SUB- FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE
VEGETATION.

$$

ALZ063-064-FLZ002-004-006-071715-
/O.NEW.KMOB.FZ.W.0005.070408T0300Z-070408T1400Z/
LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-
INCLUDING THE CITIES OF...TILLMANS CORNER...THEODORE...DAPHNE...
FAIRHOPE...FOLEY...SPANISH FORT...PENSACOLA...FERRY PASS...
BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...
PACE...MILTON...GULF BREEZE...WRIGHT...FORT WALTON BEACH...
NICEVILLE...DESTIN...SEMINOLE...EGLIN AFB...VALPARAISO
416 AM CDT SAT APR 7 2007

...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT
SUNDAY. 

A VERY UNUSUAL BLAST OF COLD AIR WILL FLOW INTO THE REGION TONIGHT
AND SMASH EXISTING RECORD LOW TEMPERATURES. TEMPERATURES AWAY FROM
COASTAL AREAS WILL DROP BELOW FREEZING AFTER 10 PM AND REMAIN BELOW
FREEZING UNTIL 8 OR 9 AM SUNDAY MORNING.  THESE COLD TEMPERATURES
POSE A DANGER TO PEOPLE AND PETS WITHOUT ADEQUATE PROTECTION FROM THE
COLD AND SENSITIVE VEGETATION.

A FREEZE WARNING MEANS SUB- FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE
VEGETATION.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this freeze warning went out at Apr 5, 4:01 PM CDT, 11 hours 58 minutes earlier.

Area forecast discussion, Apr 5, 4:01 PM CDT, 11 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
ISSUED BY NATIONAL WEATHER SERVICE NEW ORLEANS LA
401 PM CDT THU APR 5 2007

.SHORT TERM...
PRIMARY CONCERNS IN THE SHORT TERM WILL BE THE CONTINUOUS COLD AIR
ADVECTION ON A MODERATE NORTH WIND. TEMPERATURES WILL BE MORE
SEASONABLE THAN LATELY ACROSS THE AREA TONIGHT AND AGAIN ON FRIDAY.
WENT PRETTY CLOSE TO GFS GUIDANCE THIS PACKAGE.

.LONG TERM...
MAJOR FORECAST CONCERNS FOR THE EASTER WEEKEND AS MODELS ARE HINTING
AT GULF LOW CYCLOGENESIS IN THE WEST GULF OF MEXICO COUPLED WITH
COLD AIR TO PERHAPS IMPART SOME WINTRY WEATHER ACROSS THE DEEP SOUTH.
MODEL SOUNDINGS AND CONDITIONAL PRECIPITATION PROGS INDICATE A SHOT
AT SLEET OR A SMALL WINDOW OF FREEZING RAIN IN INTERIOR SECTIONS WELL
AWAY FROM MARINE INFLUENCES. HISTORICAL RECORDS SHOWED A TRACE OF
SNOW IN 1997 AT MOBILE...SO IT IS POSSIBLE THOUGH VERY RARE. RECORD
LOW TEMPERATURES WILL LIKELY BE CHALLENGED INCLUDING THE ALL TIME
RECORD LOW FOR THE MONTH OF APRIL IF 32 DEGREES IS REACHED THIS
WEEKEND AT MOBILE. THERE WILL LIKELY BE CONSIDERABLE DIFFERENCES IN
THE UPCOMING MODEL RUNS SINCE THIS IS A HIGHLY ANOMOLOUS SITUATION SO
CONFIDENCE IS NOT THAT HIGH JUST YET. WILL HOLD OFF MENTION OF ANY
WINTER TYPE PRECIPITATION DUE TO HIGH UNCERTAINTIES. THE AIRMASS
WILL MODERATE DURING THE WEEK WITH ANOTHER SURGE OF COOLER AIR MOVING
ACROSS THE UPPER PLAINS STATES IN THE MIDDLE OF THE WEEK.

&&

.MARINE...
DRAINAGE AND COLD AIR ADVECTION TO MAINTAIN SMALL CRAFT ADVISORY
CONDITIONS FOR TONIGHT AND FRIDAY MORNING ACROSS THE COASTAL WATERS.
WILL HAVE TO MONITOR DEVELOPMENTS OF POTENTIAL LOW PRESSURE SYSTEM IN
THE WEST GULF TO TIGHTEN GRADIENT ACROSS THE ALABAMA AND WEST
FLORIDA COASTAL WATERS SUNDAY. SMALL CRAFT ADVISORY CONDITIONS ARE
LIKELY SUNDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      41  62  39  53 /  00  05  05  10
PENSACOLA   47  63  43  50 /  00  05  05  10
DESTIN      49  67  46  60 /  00  05  05  10
EVERGREEN   40  61  34  51 /  00  05  05  10
WAYNESBORO  42  62  35  51 /  00  05  05  10
CAMDEN      40  61  33  49 /  00  05  05  10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 10 AM FRIDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
     COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
     NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM
     20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS
     FROM 20 TO 60 NM.

&&

LIX/24
Hazardous weather outlook, Apr 5, 5:50 AM CDT, 22 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
550 AM CDT THU APR 5 2007

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-079-
052000-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
MOBILE BAY-BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE-
CONECUH-COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND-
GEORGE-GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL-
OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE-
WASHINGTON-WAYNE-WILCOX-
550 AM CDT THU APR 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR INLAND SOUTHEAST
MISSISSIPPI...SOUTHWEST ALABAMA...THE WESTERN FLORIDA
PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

STRONG NORTHERLY WINDS WILL POSE A HAZARD TO SMALL CRAFT OPERATORS
THROUGH EARLY AFTERNOON AND AGAIN LATE TONIGHT.

DUE TO LOW RELATIVE HUMIDITY AND NORTHERLY WINDS FROM 10 TO 20
MPH...THERE IS AN INCREASED RISK OF WILDFIRES ACROSS THE WESTERN
FLORIDA PANHANDLE AND ALL OF SOUTH ALABAMA TODAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

A COLD AIRMASS ON THE EAST SIDE OF AN ARCTIC HIGH PRESSURE SYSTEM
CENTERED OVER THE PLAINS STATES WILL LIKELY RESULT IN RECORD LOW
TEMPERATURES ACROSS THE SOUTHEASTERN STATES SUNDAY MORNING.  LOW
TEMPERATURES SATURDAY MORNING COULD DROP INTO THE LOWER 30S OVER THE
INLAND COUNTIES.  BY SUNDAY MORNING...READINGS TO AROUND 26 DEGREES
COULD BE SEEN AS FAR SOUTH AS WAYNESBORO...BAY MINETTE...AND
CRESTVIEW.

BY NEXT TUESDAY...A DEVELOPING LOW PRESSURE SYSTEM OVER THE PLAINS
WILL TRACK EAST TOWARDS THE SOUTHEASTERN STATES.  AT THIS TIME...IT
APPEARS THERE WILL BE AN INCREASED RISK OF SEVERE STORMS ALONG THE
CENTRAL GULF COAST REGION EARLY WEDNESDAY AS THIS AREA OF LOW
PRESSURE MOVES EAST ACROSS MISSISSIPPI AND ALABAMA.

STAY TUNED FOR ADDITIONAL UPDATES FROM THE NATIONAL WEATHER
SERVICE.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT OFFICIALS FOR
SEVERE WEATHER SHOULD NOT BE NEEDED TODAY OR TONIGHT.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 3:59 AM CDTFreeze WatchMOBGeorge, Greene, Perry, Stone, Wayne24 hr
Apr 6, 5:45 AM CDTFire Weather WatchMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more8 hr
Apr 6, 5:45 AM CDTRed Flag WarningMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more13 hr
Apr 6, 2:05 PM CDTRed Flag WarningMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more29 hr

Nearby

Freeze Warnings in Alabama, 2007Freeze Warnings in Mississippi, 2007Every freeze warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.